# SDR DALA2019042202548

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 70,804 hours, 51,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND CORROSION LWR FWD CORNER OF AFT LAV SERVICE DOOR AREA. C/W REPAIR PER ERA 577463-14 REV ORIG - ALL RII ITEMS C/W. (LP5673084)
